# SDR AALA20151205001

- Difficulty date: December 4, 2015
- Submitted: December 7, 2015
- Operation: Air carrier
- Aircraft: N499AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49737
- Aircraft time: 73,553 hours, 38,783 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER GEAR RETRACTION, NOSE RED LIGHT REMAINED ON WITH LOUD GEAR DOOR NOISE.  THE FLIGHT DECLARED AN EMER & RETURNED.  ON FINAL, WITH GEAR DOWN, AGAIN THERE WAS A FLUTTERING SOUND FROM NOSE GEAR.  THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  THE ACFT WAS NOT GNDED.  INSPECTED NOSE GEAR & NOSE GEAR DOORS IAW 32-20-00.  VERIFIED DOOR AS CLOSED & LATCHED AFTER MX.  NO FURTHER DEFECTS NOTED.
